# SDR QXEA2025032100065

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 17,774 hours, 12,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 634QXAFTRUP
- Condition: Inoperative
- Location: Zone 200
- Part time: 17,771 hours, 12,208 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY CENTER EMERGENCY EXIT LIGHT INOP. REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT UPPER EMERGENCY LIGHT POWER UNIT REF E175 AMM 33-50-01-000-801-A AND 33-50-01-400-801-A. REF E175 AMM 33-50-01-000-802-A  AND 33-50-01-400-802-A FOR EMERGENCY LIGHT UNIT BATTERY REMOVAL AND INSTALLATION. OPERATIONAL CHECK GOOD. RETURNED TO SERVICE.
